# SDR QXEA2021111600518

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,215 hours, 25,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE ENGINE VIBRATIONS EXPERIENCED. DIVERTED. DECLARED A EMERGENCY AS A PRECAUTION. LANDED SAFELY. REMOVED FROM SERVICE.
